default-icon
Urinary tract infection
I have a uti infection as my urine routine report 1.leucocyte esterase= positive 2.pus cells=5-7 wbc/hpf 3.crystals=calcium oxalate rest report is normal doctor has prescribed Nitrofurantoin 100 mg for 10 days after dinner once a day, but after taking it for 2 days im feeling virtigo ,room spinning,tiredness , numbness in my legs,sesitivity to light , pain in my right eye,dizzines,confusin. All this started after taking this medicine i also googled its side affects and they are same Can i take other antibiotic other than this as its not suiting me and my doctor is on vacation.
97 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Surendra Nath Tripathi
Sexologist 27 yrs exp Bhopal

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Sarsaparila. 30.   3 Times in a day
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.